Journal d'Analyse Mathématique
The Journal d’Analyse Mathématique publishes top-level original articles in English and French in the field of classical analysis and in related areas. The broad mathematical scope of this journal includes topics such as complex function theory, functional analysis, ergodic theory, harmonic analysis, partial differential equations, and quasiconformal mappings.
The Journal d’Analyse Mathématique is owned by the Hebrew University of Jerusalem. Since its founding in 1951 by B. Amira, its volumes can be found in the libraries of major mathematical institutions around the world.
Jacob S. Christiansen (March 2019)
- Journal Title
- Journal d'Analyse Mathématique
- Volume 1 / 1951 - Volume 136 / 2018
- Print ISSN
- Online ISSN
- The Hebrew University Magnes Press
- Additional Links
To view the rest of this content please follow the download PDF link above.